# SDR AALA970604

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410332205
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LHR - FLT 108 - DURING APPROACH TO LHR WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE. ACCOMPLISHED GO AROUND AND ABNORMAL PROCEDURES.  AIRCRAFT LANDED LHR WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR GREEN INDICATION LIGHT DIODE MODULE AND LENS CARRIER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
